# SDR TRAX200600739

- Difficulty date: September 9, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,933 hours, 10,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE AT FS 280 IS CORRODED.   REMOVED FWD FLOOR SUPPORT ANGLE AT F/S 280 AND ORDERED/RECEIVED NEW ANGLE PN:600-34017-351 REF: CRJ200 SRM 51-42-06  PSP19749 12SEP06  (SUPPLEMENTAL-SDR CLOSED 9/20/06)
